RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuz'min, Leonid Viktorovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24
Presentations: 3

Number of views:
This page:1860
Abstract pages:5809
Full texts:2117
References:587
Doctor of physico-mathematical sciences (1997)
E-mail: ,

http://www.mathnet.ru/eng/person8820
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216922

Publications in Math-Net.Ru
2019
1. L. V. Kuz'min, “Arithmetic of Certain $\ell $-Extensions Ramified at Three Places”, Tr. Mat. Inst. Steklova, 307 (2019),  78–99  mathnet  elib; Proc. Steklov Inst. Math., 307 (2019), 65–84  isi  scopus
2018
2. L. V. Kuz'min, “Burnside-type problems in discrete geometry”, Diskr. Mat., 30:3 (2018),  68–76  mathnet  elib; Discrete Math. Appl., 29:6 (2019), 357–362  isi  scopus
3. L. V. Kuz'min, “Local and global universal norms in the cyclotomic $\mathbb Z_\ell$-extension of an algebraic number field”, Izv. RAN. Ser. Mat., 82:3 (2018),  90–107  mathnet  elib; Izv. Math., 82:3 (2018), 532–548  isi  scopus
2015
4. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields. II”, Algebra i Analiz, 27:6 (2015),  163–173  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 977–984  isi  scopus
5. L. V. Kuz'min, “On a new type of $\ell$-adic regulator for algebraic number fields (the $\ell$-adic regulator without logarithms)”, Izv. RAN. Ser. Mat., 79:1 (2015),  115–152  mathnet  mathscinet  zmath  elib; Izv. Math., 79:1 (2015), 109–144  isi  scopus
2014
6. L. V. Kuz'min, “On $\ell$-adic logarithms of Gauss sums”, Izv. RAN. Ser. Mat., 78:3 (2014),  111–134  mathnet  mathscinet  zmath  elib; Izv. Math., 78:3 (2014), 531–553  isi  scopus
2012
7. L. V. Kuz'min, “The feeble conjecture on the 2-adic regulator for some 2-extensions”, Izv. RAN. Ser. Mat., 76:2 (2012),  141–150  mathnet  mathscinet  zmath  elib; Izv. Math., 76:2 (2012), 346–355  isi  elib  scopus
2009
8. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. V. Growth of the $\ell$-adic regulator in the cyclotomic $Z_\ell$-extension of an algebraic number field”, Izv. RAN. Ser. Mat., 73:5 (2009),  105–170  mathnet  mathscinet  zmath  elib; Izv. Math., 73:5 (2009), 959–1021  isi  elib  scopus
2008
9. L. V. Kuz'min, “On coherent families of uniformizing elements in some towers of Abelian extensions of local number fields”, Fundam. Prikl. Mat., 14:8 (2008),  151–157  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 670–674  elib  scopus
2006
10. L. V. Kuz'min, “A property of the $\ell$-adic logarithms of units of non-abelian local fields”, Izv. RAN. Ser. Mat., 70:5 (2006),  97–122  mathnet  mathscinet  zmath  elib; Izv. Math., 70:5 (2006), 949–974  isi  elib  scopus
2000
11. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. IV”, Izv. RAN. Ser. Mat., 64:2 (2000),  43–88  mathnet  mathscinet  zmath  elib; Izv. Math., 64:2 (2000), 265–310  isi  scopus
1999
12. L. V. Kuz'min, “Some remarks on the $\ell$-adic regulator. III”, Izv. RAN. Ser. Mat., 63:6 (1999),  29–82  mathnet  mathscinet  zmath; Izv. Math., 63:6 (1999), 1089–1138  isi  scopus
1996
13. L. V. Kuz'min, “On formulae for the class number of real Abelian fields”, Izv. RAN. Ser. Mat., 60:4 (1996),  43–110  mathnet  mathscinet  zmath  elib; Izv. Math., 60:4 (1996), 695–761  isi  scopus
1995
14. L. V. Kuz'min, “Some explicit calculations in local and global cyclotomic fields”, Trudy Mat. Inst. Steklov., 208 (1995),  202–223  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 179–197
1990
15. L. V. Kuz'min, “New explicit formulas for the norm residue symbol, and their applications”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990),  1196–1228  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:3 (1991), 555–586
16. L. V. Kuz'min, “An analog of the Riemann–Hurwitz formula for one type of $l$-extensions of algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  316–338  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 325–347
1989
17. L. V. Kuz'min, “Some remarks on the $l$-adic regulator. II”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  782–813  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 113–144
1984
18. L. V. Kuz'min, “Algebraic number fields”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 22 (1984),  117–204  mathnet  mathscinet  zmath; J. Soviet Math., 38:3 (1987), 1930–1988
1981
19. L. V. Kuz'min, “Some remarks on the $l$-adic Dirichlet theorem and the $l$-adic regulator”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981),  1203–1240  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:3 (1982), 445–478
1979
20. L. V. Kuz'min, “Some duality theorems for cyclotomic $\Gamma$-extensions of algebraic number fields of $CM$ type”, Izv. Akad. Nauk SSSR Ser. Mat., 43:3 (1979),  483–546  mathnet  mathscinet  zmath; Math. USSR-Izv., 14:3 (1980), 441–498  isi
1975
21. L. V. Kuz'min, “Local extensions associated with $l$-extensions with given ramification”, Izv. Akad. Nauk SSSR Ser. Mat., 39:4 (1975),  739–772  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:4 (1975), 693–726
22. L. V. Kuz'min, “Cohomological dimension of some Galois groups”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975),  487–495  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:3 (1975), 455–463
1972
23. L. V. Kuz'min, “The Tate module for algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972),  267–327  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:2 (1972), 263–321
1969
24. L. V. Kuz'min, “Homology of profinite groups, Schur multiplirrs, and class field theory”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1220–1254  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1149–1181

2019
25. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  163–169  mathnet; Russian Math. Surveys, 74:5 (2019), 927–933  isi
2018
26. I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov, “Evgenii Solomonovich Golod”, Chebyshevskii Sb., 19:2 (2018),  542–545  mathnet

Presentations in Math-Net.Ru
1. Applications of the analogue of the Riemann–Hurwitz formula in Iwasawa theory
L. V. Kuz'min
International conference ''Algebra, algebraic geometry and number theory'' dedicated to the memory of academician Igor Rostislavovich Shafarevich
June 14, 2018 15:50   
2. Рост $\ell$-адического регулятора в круговом $Z_\ell$-расширении
L. V. Kuz'min
Seminar by Algebra Department
March 11, 2008 15:00
3. Гауссовы суммы
L. V. Kuz'min
A. Bondal Seminar
January 12, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020